MathSciNet Relay Station
MathSciNet bibliographic data
MR1401711 (97h:14076) 14P10
Basu, Saugata; Pollack, Richard; Roy, Marie-Françoise On the number of cells defined by a family of polynomials on a variety. Mathematika 43 (1996), no. 1, 120–126.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement